# SDR IXXA0041O

- Difficulty date: May 18, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 86,341 hours, 26,209 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE LT RECIRCULATION FAN EMITTED A BURNED ODOR IN COCKPIT.  THE CREW SHUTOFF LT RECIRCULATION FAN AND ODOR WENT AWAY.  OPEN
